MathSciNet Relay Station
MathSciNet bibliographic data
MR144828 (26 #2369) 05.04
Howell, John R. Generation of permutations by addition. Math. Comp. 16 1962 243–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement